MathSciNet Relay Station
MathSciNet bibliographic data
MR44510 (13,427d) 09.0X
Goldman, Oscar Hilbert rings and the Hilbert Nullstellensatz. Math. Z. 54, (1951). 136–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement